# SDR ASAA2023020543180

- Difficulty date: February 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,929 hours, 14,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulted
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2335 FAILED OPERATIONAL TEST GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2335 IAV B737-800 AMM 33-51-06. OPS CHECK  GOOD.
